Androl gel problems?
- 08-11-2007, 12:52 AM
Androl gel problems?
33 yo male with a T level of about 206. I received a script from my doc for Androgel 5. I apply properly, but about 1 hour in I get really anxious, hypersensity, elevated HR and BP. It is uncomfortable enough I stopped taking it. Any ideas what is not working? Are there alternatives that may avoid this problem?
EDIT: Oops, typo in the title, sorry!
- 08-11-2007, 06:43 AM
Its either the spike in Testosterone or its the testosterone itself.
You could try switching to testim, and if its the same story, which I am assuming it would be then try injections every 3 days.
On the other hand it could just be high E2.
You should get a peak level blood test.
- 08-11-2007, 08:00 AM
08-11-2007, 12:22 PM
You can follow my list on post #44 here
Jan's BloodTest April13/2007
Post whatewer blood test you already have, name, number, units, ranges, laboratory that did the testing.
There is a group of people that do not respond well to transdermals.
Often they have thyroid problems, among other.
5 grams, one packet of Androgel is usually not enough.
You should have hcg injections right away or you testis will stop producing anything and will shrink.
Additionally during the time it takes testicles to shut down you are not stable with your testosterone levels.
Any blood tests during that time are unreliable.
08-11-2007, 12:52 PM
08-11-2007, 06:32 PM
08-14-2007, 05:52 PM
I have experienced the same with Androgel. For me, I feel the same as you described initially, I then have a few good hours. In the afternoon I get the grumpy old man syndrome as the Androgel wears off.
08-14-2007, 06:19 PM
11-13-2011, 02:39 PM
Hello, I have had good results with Androgel except for one problem. I am 56 years old and have Degenerative Disk Disease in my back and neck and rotator cuff and bone problems in my shoulders. I was put on a pain management program that consists of; )1 Opana 10mg (oxymorphone) twice a day which is a time release med and; )2 hydrocodone 7.5mg (vicadine) 3 times a day or as needed. This affected my sexual performance (erections) which was ok up to now. After some tests I was diagnosed with low Free testosterone and was prescribed Androgel 1.62%, one pump each shoulder once a day.
It seemed to be magical, my mood was greatly improved and my Free testosterone level was improving. After a few months I started having urinating flow problems as the only side effect of the Androgel and was then put on Flomax for the past few weeks. It doesn't seem to be helping much. I am wondering if it is all worth it. Of course the docs tell me to continue on this path but I am wondering if it is worth it. I have to continue with the pain management...should have done that years ago. I am to the point of saying screw the erection problem but I do like the fact I am not pissed of all the time. So if I stop the Androgel I won't need the Flomax but my mood will suck?
I don't reply to many forums so I seem to be rambling a bit but I would appreciate any replies and/or comments
11-13-2011, 03:43 PM
11-14-2011, 09:20 PM
Why bother with gels? They're a sticky and EXPENSIVE mess. Like my doc told me, it's simply a "delivery system" for testosterone. A bottle of test cypionate is about $18 with insurance. Shoot twice a week with an insulin syringe. Presto, no pain, no dht hair loss, no mess, no sides! Old school always wins.
Similar Forum Threads
- By lbm4life in forum SupplementsReplies: 6Last Post: 11-03-2009, 12:16 PM
- By tecfal103 in forum AnabolicsReplies: 6Last Post: 02-09-2005, 11:25 AM
- By labrad in forum General ChatReplies: 6Last Post: 12-23-2002, 04:27 PM
- By deaconbill in forum Weight LossReplies: 11Last Post: 11-29-2002, 01:38 PM
- By Kay in forum AnabolicsReplies: 4Last Post: 11-16-2002, 12:37 AM